MathSciNet Relay Station
MathSciNet bibliographic data
MR920759 (89f:35127) 35L60 (35B25 35D99)
Marcati, Pierangelo; Milani, Albert J.; Secchi, Paolo Singular convergence of weak solutions for a quasilinear nonhomogeneous hyperbolic system. Manuscripta Math. 60 (1988), no. 1, 49–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement